AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 150 found      Go to page: 1 2 3 4 > >>

[1] Karl Larsson and Mats G. Larson. A continuous/discontinuous {G}alerkin method and a priori error estimates for the biharmonic problem on surfaces. Math. Comp. 86 (2017) 2613-2649.
Abstract, references, and article information   
View Article: PDF

[2] Dietmar Gallistl. Stable splitting of polyharmonic operators by generalized Stokes systems. Math. Comp. 86 (2017) 2555-2577.
Abstract, references, and article information   
View Article: PDF

[3] Mitsuhiro T. Nakao. Numerical verification for solutions to partial differential equations. Sugaku Expositions 30 (2017) 89-109.
Abstract, references, and article information   
View Article: PDF

[4] Hélène Barucq, Théophile Chaumont-Frelet and Christian Gout. Stability analysis of heterogeneous Helmholtz problems and finite element solution based on propagation media approximation. Math. Comp. 86 (2017) 2129-2157.
Abstract, references, and article information   
View Article: PDF

[5] Bernardo Cockburn, Guosheng Fu and Francisco Javier Sayas. Superconvergence by $M$-decompositions. Part I: General theory for HDG methods for diffusion. Math. Comp. 86 (2017) 1609-1641.
Abstract, references, and article information   
View Article: PDF

[6] Peipei Lu, Huangxin Chen and Weifeng Qiu. An absolutely stable $hp$-HDG method for the time-harmonic Maxwell equations with high wave number. Math. Comp. 86 (2017) 1553-1577.
Abstract, references, and article information   
View Article: PDF

[7] Wenming He and Zhimin Zhang. $2k$ superconvergence of $Q_k$ finite elements by anisotropic mesh approximation in weighted Sobolev spaces. Math. Comp. 86 (2017) 1693-1718.
Abstract, references, and article information   
View Article: PDF

[8] Hailong Guo, Zhimin Zhang and Ren Zhao. Hessian recovery for finite element methods. Math. Comp. 86 (2017) 1671-1692.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Peterseim. Eliminating the pollution effect in Helmholtz problems by local subscale correction. Math. Comp. 86 (2017) 1005-1036.
Abstract, references, and article information   
View Article: PDF

[10] D. Leykekhman and M. Pruitt. On the positivity of discrete harmonic functions and the discrete Harnack inequality for piecewise linear finite elements. Math. Comp. 86 (2017) 1127-1145.
Abstract, references, and article information   
View Article: PDF

[11] Jessika Camaño, Ricardo Oyarzúa and Giordano Tierra. Analysis of an augmented mixed-FEM for the Navier-Stokes problem. Math. Comp. 86 (2017) 589-615.
Abstract, references, and article information   
View Article: PDF

[12] Sudipto Chowdhury, Thirupathi Gudi and A. K. Nandakumaran. Error bounds for a Dirichlet boundary control problem based on energy spaces. Math. Comp. 86 (2017) 1103-1126.
Abstract, references, and article information   
View Article: PDF

[13] Erik Burman. A stabilized nonconforming finite element method for the elliptic Cauchy problem. Math. Comp. 86 (2017) 75-96.
Abstract, references, and article information   
View Article: PDF

[14] Diego Paredes, Frédéric Valentin and Henrique M. Versieux. On the robustness of multiscale hybrid-mixed methods. Math. Comp. 86 (2017) 525-548.
Abstract, references, and article information   
View Article: PDF

[15] Bernardo Cockburn and Alan Demlow. Hybridizable discontinuous Galerkin and mixed finite element methods for elliptic problems on surfaces. Math. Comp. 85 (2016) 2609-2638.
Abstract, references, and article information   
View Article: PDF

[16] E. Molitor and M. Růžička. On inhomogeneous $\mathbf{p}$-Navier--Stokes systems. Contemporary Mathematics 666 (2016) 317-340.
Book volume table of contents   
View Article: PDF

[17] Giulio Ciraolo. Helmholtz equation in unbounded domains: Some convergence results for a constrained optimization problem. Contemporary Mathematics 660 (2016) 139-148.
Book volume table of contents   
View Article: PDF

[18] Tianyu Qiu and Francisco-Javier Sayas. The Costabel-Stephan system of boundary integral equations in the time domain. Math. Comp. 85 (2016) 2341-2364.
Abstract, references, and article information   
View Article: PDF

[19] Johnny Guzmán, Manuel A. Sánchez and Marcus Sarkis. On the accuracy of finite element approximations to a class of interface problems. Math. Comp. 85 (2016) 2071-2098.
Abstract, references, and article information   
View Article: PDF

[20] Maxim A. Olshanskii and Danil Safin. A narrow-band unfitted finite element method for elliptic PDEs posed on surfaces. Math. Comp. 85 (2016) 1549-1570.
Abstract, references, and article information   
View Article: PDF

[21] Sören Bartels. Projection-free approximation of geometrically constrained partial differential equations. Math. Comp. 85 (2016) 1033-1049.
Abstract, references, and article information   
View Article: PDF

[22] Gabriel N. Gatica, Ricardo Ruiz-Baier and Giordano Tierra. A mixed finite element method for Darcy's equations with pressure dependent porosity. Math. Comp. 85 (2016) 1-33.
Abstract, references, and article information   
View Article: PDF

[23] Xiaozhe Hu and Xiaoliang Cheng. Corrigendum to: ``Acceleration of a two-grid method for eigenvalue problems''. Math. Comp. 84 (2015) 2701-2704.
Abstract, references, and article information   
View Article: PDF

[24] Ralf Hiptmair, Carlos Jerez-Hanckes and Shipeng Mao. Extension by zero in discrete trace spaces: Inverse estimates. Math. Comp. 84 (2015) 2589-2615.
Abstract, references, and article information   
View Article: PDF

[25] Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado. A total variation diminishing interpolation operator and applications. Math. Comp. 84 (2015) 2569-2587.
Abstract, references, and article information   
View Article: PDF

[26] Andrea Bonito and Denis Devaud. Adaptive finite element methods for the Stokes problem with discontinuous viscosity. Math. Comp. 84 (2015) 2137-2162. MR 3356022.
Abstract, references, and article information   
View Article: PDF

[27] Tom H. Koornwinder and Stefan A. Sauter. The intersection of bivariate orthogonal polynomials on triangle patches. Math. Comp. 84 (2015) 1795-1812.
Abstract, references, and article information   
View Article: PDF

[28] Norbert Heuer and Francisco-Javier Sayas. Analysis of a non-symmetric coupling of Interior Penalty DG and BEM. Math. Comp. 84 (2015) 581-598.
Abstract, references, and article information   
View Article: PDF

[29] Thomas Apel, Johannes Pfefferer and Arnd Rösch. Finite element error estimates on the boundary with application to optimal control. Math. Comp. 84 (2015) 33-70.
Abstract, references, and article information   
View Article: PDF

[30] Daniele A. Di Pietro, Martin Vohralík and Soleiman Yousef. Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem. Math. Comp. 84 (2015) 153-186.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 150 found      Go to page: 1 2 3 4 > >>